# SDR 07FDEA03778

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53811523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON THE FLANGE OF STRINGER 51 RT, BETWEEN FRAME 45-46, REMAINING THICKNESS AFTER BLENDING IS OUT OF LIMIT.  REPAIR PERFORMED BY CUTTING OUT DAMAGED PART AND INSTALLING A REPAIR ANGLE (4 MM THICK) IAW EA 6-5318-81086 AND RAS 034265/005/2004 ISSUE A.
